MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER

Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER
Catalog Number HCS7001
Medical Device Problem Codes Decrease in Suction (1146); Mechanical Problem (1384); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr summary report covers malfunction events that occurred in q4 of 2024.The report summarizes 3 malfunction events involving aspirators & air com (hcs7001).Customer reported that ¿low pressure.¿.
 
Additional Manufacturer Narrative
This vmsr summary report covers malfunction events that occurred in q4 of 2024.Associated serial numbers: (b)(6), (b)(6), and (b)(6).Associated di: (b)(4).Lot number 6462310, 6462311, and 6462405.The report summarizes 3 malfunction events involving aspirators & air com (hcs7001).Customer reported that ¿low pressure.¿ medline quality received three units of hcs7001; the samples appeared to be in used condition, were plugged into a power source and turned on, one unit suctioned properly and met specs, and two units ran loud and do not meet product specifications; when opened to check for internal damages and defects, a loose piston was observed inside all the units.The reported problem was confirmed for the units that did not meet product specifications, and based on the sample and complaint details the root cause is considered to be a vendor product issue relating to the manufacturing process.Our quality team will monitor this issue for trending purposes, this complaint has been provided to the vendor for further evaluation, manufacture/vendor investigation has been received, and reportability has not changed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ASPIRATOR,SUCTION,W/850CC CANISTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50871770
Report Number1417592-2026-49197
Device Sequence Number10690655
Product Code BTA
UDI-Device Identifier10193489036381
UDI-Public10193489036381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K203135
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/30/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown